Inversion of Lagrange's theorem on the stability of small
Doklady Akademii Nauk, Tome 314 (1990) no. 1, pp. 71-73
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_1_a16,
author = {N. D. Kopachevskii},
title = {Inversion of {Lagrange's} theorem on the stability of small},
journal = {Doklady Akademii Nauk},
pages = {71--73},
year = {1990},
volume = {314},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_1_a16/}
}
N. D. Kopachevskii. Inversion of Lagrange's theorem on the stability of small. Doklady Akademii Nauk, Tome 314 (1990) no. 1, pp. 71-73. http://geodesic.mathdoc.fr/item/DAN_1990_314_1_a16/